So I weighed myself yesterday as I have every few days to monitor my weight (same time and before I eat/drink to make sure it’s just me I am weighing not stuff in my stomach) and I am down another 5 pounds despite eating very particular food, planning my calories and other nutrients… What the heck! I thought I had at least stopped myself from losing weight! So once again I started to stress and worry (thinking about this and my constantly dropping WBC) which was not good to add on top of everything else I am dealing with right now. But I was sitting at my desk where I have all my medication laid out (so I don’t forget to take them) when I realized… whenever I am asked what medication I am on I typically only think about what I keep in my Monday-Sunday pill organizer thing but what about all the other pill bottles on my desk? Most of that is “as-needed” stuff like Temazepam for insomnia or Ritalin (methylphenidate) for fatigue. Ritalin. How did I never think of this? Ritalin is a stimulant. Stimulants cause you to lose weight! One of the main reasons I stopped taking Nuvigil!
Wow. Almost March and this is my first post of 2017. I wish I had a good excuse for why I went M.I.A. for so long but I don’t feel like I do… I mean, life has been crazy; my family and I just moved (only further down the freeway) and as if my health was already not bad enough the move made everything worse. I pushed myself way too hard in an already stressful period of time and then I spent a long time just trying to recover as well as dealing with (possibly) some new health problems. So much has happened that I should have been writing about but I have just not felt so great which means I really did not want to do much of anything but rest. But I finally am starting to feel a lot better and I have pretty much settled into this new place and my new routine so now I am trying to catch up in life and work my way forward. And oh yeah, in January I started working with iConquerMS which I will explain in a minute.